RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 1, Pages 119–131 (Mi dm1135)  

Investigation of the behaviour of triangulations on simplicial structures

V. V. Semin


Abstract: The problem of representation of topological models in the form of triangulation of cubic complexes is related to the character and behaviour of the triangulation in the $n$-dimensional space. As the base for analysis of these characteristics one can take the fundamental statistical information which gives the possibility to synthesise typical features of triangulation in model spaces of various dimensions. In this paper, we suggest an approach to solution of this problems in the case of analysing statistical features of triangulation in the space of dimension at most 4 with the use of binary coding.

DOI: https://doi.org/10.4213/dm1135

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:2, 229–242

Bibliographic databases:

UDC: 512.542
Received: 18.01.2011

Citation: V. V. Semin, “Investigation of the behaviour of triangulations on simplicial structures”, Diskr. Mat., 23:1 (2011), 119–131; Discrete Math. Appl., 21:2 (2011), 229–242

Citation in format AMSBIB
\Bibitem{Sem11}
\by V.~V.~Semin
\paper Investigation of the behaviour of triangulations on simplicial structures
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 1
\pages 119--131
\mathnet{http://mi.mathnet.ru/dm1135}
\crossref{https://doi.org/10.4213/dm1135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830701}
\elib{http://elibrary.ru/item.asp?id=20730378}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 2
\pages 229--242
\crossref{https://doi.org/10.1515/DMA.2011.014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959996527}


Linking options:
  • http://mi.mathnet.ru/eng/dm1135
  • https://doi.org/10.4213/dm1135
  • http://mi.mathnet.ru/eng/dm/v23/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:175
    Full text:79
    References:31
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020